MathSciNet Relay Station
MathSciNet bibliographic data
MR2197823 (2007d:11076) 11H55 (05B30 11F11 11F27)
Pache, Claude Shells of selfdual lattices viewed as spherical designs. Internat. J. Algebra Comput. 15 (2005), no. 5-6, 1085–1127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement